# SDR ASAA2012062192397

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,931 hours, 6,653 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C4487
- Condition: Inoperative
- Location: Battery
- Part time: 21,923 hours, 6,651 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, ELECRICAL LIGHT ILLUMINATED.  ACFT GROUNDED.  AUX BATTERY CHARGER INOPERATIVE, FAULT ON PANEL.  AUX BATTERY CHARGER BATTERY LED INDICATION IS DARK. REMOVED AUX BATTERY CHARGER REF 24-31-31-000-801, INSTALLED AUX BATTERY CHARGER. BATTERY LED IND IS VERY BRIGHT . REF MM 24-31-31-400-801. PERFORMED BITE PROCEDURE AND CLEARED ALL FAULTS.  REF MM 24-31-00-810-801. ACCOMPLISHED BATTERY CHARGER TEST.  OPS GOOD.  REF MM 24-31-31-710-801.  R & R MAIN BATTERY REF 24-31-11-400-802-002, OPS CK NORMAL.  SPCU NORMAL.  R & R AUX BATTERY IAW MM 24-31-11-400-802.  OPS NORMAL ON AUX BATTERY SPCU NORMAL.
